The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Previous issue  | Next issue  | Most recent Issue | All Issues | PM summary
Volume 65, Issue 1, 2008
Metadata
 

A revision of J.-L. Lions’ notion of sentinels
Ousseynou Nakoulima
pp. 1–22
Abstract | Full-Text PDF (144 KB) | Metadata

A generalisation of Cartwright’s Theorem: nonautonomous differential equations case
Ahmed Berboucha
pp. 23–32
Abstract | Full-Text PDF (89 KB) | Metadata

An existence result for a new variant of the nonconvex sweeping process
Messaoud Bounkhel and Tahar Haddad
pp. 33–47
Abstract | Full-Text PDF (117 KB) | Metadata

A free boundary problem for a torrential flow
R. Ait Yahia-Djouadi, D. Hernane-Boukari and D. Teniou
pp. 49–65
Abstract | Full-Text PDF (123 KB) | Metadata

Existence and iteration of positive solution for a multi-point boundary value problem with a p-Laplacian operator
De-Xiang Ma and Xue-Gang Chen
pp. 67–80
Abstract | Full-Text PDF (110 KB) | Metadata

Uniqueness of meromorphic functions sharing two sets with finite weight
Abhijit Banerjee
pp. 81–93
Abstract | Full-Text PDF (99 KB) | Metadata

Existence of solutions for degenerated problems in L1 having lower order terms with natural growth
L. Aharouch, Elhoussine Azroul and A. Benkirane
pp. 95–120
Abstract | Full-Text PDF (168 KB) | Metadata

Generalized Dieudonné and Hill criteria
Peter V. Danchev
pp. 121–142
Abstract | Full-Text PDF (162 KB) | Metadata

Triple positive solution to the one-dimensional p-Laplacian equation
Xuemei Zhang, Meiqiang Feng and Weigao Ge
pp. 143–155
Abstract | Full-Text PDF (98 KB) | Metadata